Compressible Euler-Maxwell equations

Gui Qiang Chen*, Joseph W. Jerome, Dehua Wang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

94 Scopus citations


The Euler-Maxwell equations as a hydrodynamic model of charge transport of semiconductors in an electromagnetic field are studied. The global approximate solutions to the initial-boundary value problem are constructed by the fractional Godunov scheme. The uniform bound and H-1 compactness are proved. The approximate solutions are shown convergent by weak convergence methods. Then, with some new estimates due to the presence of electromagnetic fields, the existence of a global weak solution to the initial-boundary value problem is established for arbitrarily large initial data in L.

Original languageEnglish (US)
Pages (from-to)311-331
Number of pages21
JournalTransport Theory and Statistical Physics
Issue number3-5
StatePublished - 2000

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Transportation
  • General Physics and Astronomy
  • Applied Mathematics


Dive into the research topics of 'Compressible Euler-Maxwell equations'. Together they form a unique fingerprint.

Cite this